|losing eyelashes due to accutane
Nov 12, 2006
Hi Dr.Young I am taking accutane 40mg/day and i am in the end of second month. I am losing eyelashes more than usuall and i am very worried,Please let me know is it reversible or not? thank you
| Response from Dr. Young
This should be reversible, but I'd contact your doctor in the near future to discuss your side effects. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Before Hiv Shows Up In Blood Test?
- Pcr Hiv Test Reliability
- What Are Mexican Girl Scouts Doing To Prevent Aids And Disease Awareness?
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- Getting A Prescription For Combivir
- Getting A Prescription For Marinol
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.